Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 1 to 20 of 83

1.

DRESS and Ischemic Stroke.

Cahyanur R, Oktavia D, Koesno S.

Acta Med Indones. 2012 Jul;44(3):239-42.

2.

The DRESS syndrome: the great clinical mimicker.

Fleming P, Marik PE.

Pharmacotherapy. 2011 Mar;31(3):332. doi: 10.1592/phco.31.3.332.

PMID:
21361742
3.

A review of DRESS-associated myocarditis.

Bourgeois GP, Cafardi JA, Groysman V, Hughey LC.

J Am Acad Dermatol. 2012 Jun;66(6):e229-36. doi: 10.1016/j.jaad.2010.11.057. Epub 2011 Jun 11. Review.

PMID:
21658796
4.

DRESS syndrome with mild manifestations as a diagnostic and therapeutic problem: case report.

Artuković M, Kustelega J, Lugović-Mihić L.

Acta Clin Croat. 2010 Dec;49(4):479-84.

PMID:
21830461
5.

Ten cases of drug reaction with eosinophilia and systemic symptoms (DRESS) treated with pulsed intravenous methylprednisolone.

Natkunarajah J, Goolamali S, Craythorne E, Benton E, Smith C, Morris-Jones R, Wendon J, Higgins E, Creamer D.

Eur J Dermatol. 2011 May-Jun;21(3):385-91. doi: 10.1684/ejd.2011.1300.

PMID:
21527371
6.

First report of lamotrigine-induced drug rash with eosinophilia and systemic symptoms syndrome with pancreatitis.

Roquin G, Peres M, Lerolle N, Dib N, Mercat A, Croue A, Augusto JF.

Ann Pharmacother. 2010 Dec;44(12):1998-2000. doi: 10.1345/aph.1P350. Epub 2010 Nov 23.

PMID:
21098750
7.

DRESS like severe drug rash with eosinophilia, atypic lymphocytosis and fever secondary to ceftriaxone.

Akcam FZ, Aygun FO, Akkaya VB.

J Infect. 2006 Aug;53(2):e51-3. Epub 2005 Dec 15.

PMID:
16352341
8.

[Drug rash with eosinophilia and systemic symptoms (DRESS) attributed to the oral skin-care supplement Imedeen].

van Leeuwen JF, van der Hooft CS, Vos LE, Bekkenk MW, van Zuuren EJ, Stricker BH.

Ned Tijdschr Geneeskd. 2005 Jun 11;149(24):1353-6. Dutch.

PMID:
16008041
9.

Vancomycin-induced DRESS syndrome in a female patient.

Vauthey L, Uçkay I, Abrassart S, Bernard L, Assal M, Ferry T, Djordjevic M, Roussos C, Vaudaux P.

Pharmacology. 2008;82(2):138-41. doi: 10.1159/000142729. Epub 2008 Jul 8.

PMID:
18607115
10.

A case of drug rash with eosinophilia and systemic symptoms (DRESS) syndrome complicating airway management.

Kumar A, Goldfarb JW, Bittner EA.

Can J Anaesth. 2012 Mar;59(3):295-8. doi: 10.1007/s12630-011-9644-x. Epub 2012 Jan 20.

PMID:
22271506
11.

Six-year retrospective review of drug reaction with eosinophilia and systemic symptoms.

Wongkitisophon P, Chanprapaph K, Rattanakaemakorn P, Vachiramon V.

Acta Derm Venereol. 2012 Mar;92(2):200-5. doi: 10.2340/00015555-1222.

12.

Fatal clindamycin-induced drug rash with eosinophilia and systemic symptoms (DRESS) syndrome.

Miller Quidley A, Bookstaver PB, Gainey AB, Gainey MD.

Pharmacotherapy. 2012 Dec;32(12):e387-92. doi: 10.1002/phar.1142. Epub 2012 Nov 16.

PMID:
23165860
13.

Sulphasalazine-induced DRESS.

Teo L, Tan E.

Singapore Med J. 2006 Mar;47(3):237-9.

14.

DRESS syndrome with fatal results induced by sodium valproate in a patient with brucellosis and a positive cytoplasmic antineutrophilic cytoplasmic antibody test result.

Albayrak F, Cerrah S, Albayrak A, Dursun H, Yildirim R, Uyanik A.

Rheumatol Int. 2012 Jul;32(7):2181-4. doi: 10.1007/s00296-010-1463-9. Epub 2010 Mar 31.

PMID:
20354855
15.

DRESS syndrome in a patient on sulfasalazine for rheumatoid arthritis.

Michel F, Navellou JC, Ferraud D, Toussirot E, Wendling D.

Joint Bone Spine. 2005 Jan;72(1):82-5. Review.

PMID:
15681256
16.

The importance of vancomycin in drug rash with eosinophilia and systemic symptoms (DRESS) syndrome.

Blumenthal KG, Patil SU, Long AA.

Allergy Asthma Proc. 2012 Mar-Apr;33(2):165-71. doi: 10.2500/aap.2012.33.3498.

PMID:
22525393
17.

[Drug reaction with eosinophilia and systemic symptoms (DRESS)].

Descamps V.

Rev Prat. 2012 Dec;62(10):1347-52. Review. French.

PMID:
23424909
18.

Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome induced by celecoxib and anti-tuberculosis drugs.

Lee JH, Park HK, Heo J, Kim TO, Kim GH, Kang DH, Song GA, Cho M, Kim DS, Kim HW, Lee CH.

J Korean Med Sci. 2008 Jun;23(3):521-5. doi: 10.3346/jkms.2008.23.3.521.

19.

Drug rash with eosinophilia and systemic symptoms (DRESS) probably induced by cefotaxime: a report of two cases.

Aouam K, Chaabane A, Toumi A, Ben Fredj N, Ben Romdhane F, Boughattas NA, Chakroun M.

Clin Med Res. 2012 Feb;10(1):32-5. doi: 10.3121/cmr.2011.995. Epub 2011 Aug 4.

20.

The variable clinical picture of drug-induced hypersensitivity syndrome/drug rash with eosinophilia and systemic symptoms in relation to the eliciting drug.

Kano Y, Shiohara T.

Immunol Allergy Clin North Am. 2009 Aug;29(3):481-501. doi: 10.1016/j.iac.2009.04.007. Review.

PMID:
19563993

Supplemental Content

Support Center